Apr 27, 2005 - 4:38 pm
****INTIMATE DETAILS BELOW*****
LOL...felt it necessary to preface my current post with above warnings...even though I'm sure most have us have gotten pretty used to talking about our bottoms.
So here's my situation...I have a nasty itchy external rash around my anus. I have actually had this a couple times before prior to my cancer diagnosis and chemo treatment.
I'm currently trying to treat it with Monistat as I think maybe it is some kind of yeast infection. I've talked to oncologist nurse about the problem and she suggests trying Monistat as well. I probably need to make an appointment with primary care physician to get it officially diagnosed.
It is very itchy and painful to have Bowel movements which is a new symptom that I think is caused / exacerbated by Chemo treatments. I may also be starting radiation soon for the rectal tumor, which I have heard can be very irritating the the rectum and anus.
Anyways...I am going to make an appt with primary care doc. But wanted to post to hear if anyone has had bouts of rashes and irrition with chemo and radiation and how they handled it. Any special salves? I need to get this under control before it gets worse and I start radiation.